# SDR ASAA2018062105147

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 16,928 hours, 5,582 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Open
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

OVERHEAD ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND INVERTER VOLTS CIRCUIT BREAKER OPEN. PERFORMED FIM 24-34-00-810, OPS CHECK GOOD.  NO FAULTS NOTED.
